# SDR USAA2013061200017

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 59,700 hours, 39,230 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 7337
- Condition: Failed
- Location: Zone 100
- Part time: 47,638 hours, 30,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, ENROUTE, CREW REPORTED A SMOKE SMELL IN THE CABIN.  NO EMERGENCY WAS DECLARED AND THE SMELL DISSIPATED WITH THE SUSPECT BEING A VENT FAN ON ALTERNATE. FLIGHT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MX FOUND THE NORMAL EQUIPMENT COOLING FAN FAILED.  R & R NORMAL EQUIPMENT COOLING BLOWER IAW AMM 21-58-12. OPS CHECK GOOD.
